# SDR SWAA2015100144477

- Difficulty date: July 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 29,549 hours, 14,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY & GALLEY AREA, ABOVE CEILING PANEL, EMER LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
